Loading [MathJax]/jax/output/CommonHTML/jax.js
Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2012, Volume 154, Book 2, Pages 83–92 (Mi uzku1120)  

On completely regular graphs with k=11, λ=4

K. S. Efimov, A. A. Makhnev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg
Full-text PDF (237 kB) Citations (1)
References:
Abstract: It is well known that if Γ is a connected edge-regular graph with b1=1, then Γ is a polygon or a complete multipartite graph Kn×2. A. A. Makhnev and his students have studied completely regular graphs with 2b15. In our earlier article, the study of completely regular graphs with b1=6 was reduced to the investigation of graphs with k{10,11,12}. Together with M. S. Nirova, we considered the case b1=6, k=10. This paper deals with completely regular graphs with b1=6 and k=11.
Keywords: graph, completely regular graph.
Received: 16.01.2012
Document Type: Article
UDC: 519.14
Language: Russian
Citation: K. S. Efimov, A. A. Makhnev, “On completely regular graphs with k=11, λ=4”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154, no. 2, Kazan University, Kazan, 2012, 83–92
Citation in format AMSBIB
\Bibitem{EfiMak12}
\by K.~S.~Efimov, A.~A.~Makhnev
\paper On completely regular graphs with $k=11, $ $\lambda=4$
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2012
\vol 154
\issue 2
\pages 83--92
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1120}
Linking options:
  • https://www.mathnet.ru/eng/uzku1120
  • https://www.mathnet.ru/eng/uzku/v154/i2/p83
  • This publication is cited in the following 1 articles:
    1. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Statistics & downloads:
    Abstract page:503
    Full-text PDF :156
    References:66
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025